# SDR IPXA2576154

- Difficulty date: November 3, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT T/E WEDGE DENT UPPER SKIN 2.25" X 2.063 DEPTH OF .067 2" FROM AFT EDGE 50" FROM OTBD EDGE.  CUT OUT DAMAGE AND REPAIR IAW EO B757-5750-47250-B COMPOSITE REPAIR.
